# SDR AU970116

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120RT
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Filter
- Part number: 44E202A
- Condition: Cracked
- Location: Engine Anti-Ice
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE DE-ICE SYSTEM AIR LINE WATER FILTER HOUSING CRACKED
